MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; WB991036

OLYMPUS WINTER & IBE GMBH BERLIN FACILITY OLYMPUS ESG-100, 220...240 V~,; WB991036
Model Number WB991036
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Gastrointestinal Hemorrhage (4476)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unknown procedures, the settings of this electrosurgical generator were jumping across profiles.The user felt as if the "cut was too harsh" and "the coag was sharp".It was noted that there was an increase in "spentrotamy" bleeds.Additional information was received from the customer that the occurences of bleeding were detected after the procedure.There was significant bleeding in at least two patients necessitating blood transfusion and interventional radiology (ir) embolization in one.And a moderate bleeding in at least 1-2 patients requiring repeat endoscopy.An unspecified injection and a self-expandable metal stents (sems) were also used as part of medical intervention.The bleeding were stabilized following endoscopic therapy in all patients except in one patient who needed ir embolization.Further information was requested but not available at this time.There were no further reports of patient harm.This report is for patient #3 of 5, requiring ir embolization.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: h3, h4 and h6.The device was returned to olympus for inspection, and the reported failure was not confirmed.The output meets all specifications.Based on the results of the investigation, and since the device malfunction was not confirmed, the definitive root cause of the reported issue could not be determined.The investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information was received from the customer.

Brand Name
OLYMPUS ESG-100, 220...240 V~,
Common Device Name
WB991036
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH BERLIN FACILITY
rheinstrasse 8
teltow, brandenburg 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23930724
Report Number3003724334-2025-00660
Device Sequence Number8863105
Product Code GEI
UDI-Device Identifier04042768910364
UDI-Public04042768910364
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K073207
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWB991036
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FOOTSWITCH.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown